# SDR ASAA2016021515462

- Difficulty date: February 15, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 31,293 hours, 9,616 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACOMPLISHING T/C 78273000: FOUND NR 1 ENGINE ECONOMIC FAULT MSG 73-31371.  UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.   REPLACED LT UPPER T49.5 PROBE IAW AMM TASKS 77-21-01-000-801-F00 & 77-21-01-400-801-F00.  OPS CHECKED NORMAL IAW AMM TASK 71-00-00-800-811-F00.  VERIFIED GROUND ETOPS TEST NORMAL.
